Monotone continuous multiple priors
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
- Massimo Marinacci & Fabio Maccheroni & Alain Chateauneuf & Jean-Marc Tallon, 2003. "Monotone Continuous Multiple Priors," ICER Working Papers - Applied Mathematics Series 30-2003, ICER - International Centre for Economic Research.
- Alain Chateauneuf & Fabio Macheronni & Massimo Marinacci & Jean-Marc Tallon, 2005. "Monotone continuous multiple priors," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00177057, HAL.
References listed on IDEAS
- Massimo Marinacci & Luigi Montrucchio, 2005. "Stable cores of large games," International Journal of Game Theory, Springer;Game Theory Society, vol. 33(2), pages 189-213, June.
More about this item
KeywordsMultiple priors; Countable additivity; Non-atomicity.;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:26:y:2005:i:4:p:973-982. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .